What is Nytol Liquid Caramel Flavour Solution?
Nytol Liquid Caramel Flavour Solution contains the following active ingredient: Diphenhydramine hydrochloride. Diphenhydramine hydrochloride is an antihistamine which works by blocking the body’s response to histamine. Histamine is involved in the brain’s waking system so diphenhydramine hydrochloride can help alleviate temporary sleeplessness.
This medicine may also be used for the treatment of hay fever, stings, rashes and other minor allergies.
How to take Nytol Liquid Caramel Flavour
The recommended dose of Nytol Liquid Caramel Flavour will be dependent on what you're using it as a sleep aid or treating hay fever and allergies.
- If you are an adult and need to use this product as a sleeping aid, you need to take 10 - 25ml of this medication at bedtime or if you struggle to fall asleep. Don't take more than one dose a night, nor use as a sleep aid in kids younger than 16.
For hay fever, other minor allergies, insect bites and stings
- Adults and children over age 12 years: Two 5ml spoonfuls 3 - 4 times per day
- Kids aged 6 - 12 years: One 5ml spoonful three times per day
- Children aged 1 - 6 years: Half to one 5ml spoonful three times a day
- Children younger than 1-year-old: Half a 5ml spoonful three times per day
Don't take more than the suggested dose at any moment. If you're unsure about just how much of the product to use, ask your doctor or pharmacist for information.
What does Nytol Liquid Caramel Flavour contain?
The active substance is diphenhydramine hydrochloride, 10mg in 5ml.
Also contains: sucrose, propylene glycol and parahydroxybenzoates (methyl E218, ethyl E214, propyl E216 & butyl).
Free UK Delivery on all orders over £40 - Delivery within 2-5 working days
Standard UK Delivery - £2.89 - Delivery within 2-5 working days